Keywords = fixed point theorems
Number of Articles: 3
1. Higher order multi-point fractional boundary value problems with integral boundary conditions

Volume 9, Issue 1, Summer and Autumn 2018, Pages 247-260

İsmail Yaslan; Mustafa Gunendi

2. On boundary value problems of higher order abstract fractional integro-differential equations

Volume 7, Issue 2, Winter and Spring 2016, Pages 165-184

Sabri T. M. Thabet; Machindra B. Dhakne

3. On invariant sets topology

Volume 5, Issue 2, Summer and Autumn 2014, Pages 31-36

M. Eshaghi Gordji; M. Rostamian Delavar